# SDR USAA2013031400002

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - AREA OF DISBOND ON RIGHT SIDE OF RUDDER SKIN APPROX 22 INCHES FROM TOP OF RUDDER & 16 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT SIDE OF RUDDER SKIN IAW EA 204345.
